Table of Contents
Journal of Difference Equations
Volume 2014 (2014), Article ID 235480, 6 pages
http://dx.doi.org/10.1155/2014/235480
Research Article

Rate of Convergence of Modified Baskakov-Durrmeyer Type Operators for Functions of Bounded Variation

1Department of Applied Mathematics & Humanities, Sardar Vallabhbhai National Institute of Technology, Surat, Gujarat 395 007, India
2Department of Mathematics, St. Xavier’s College, Ahmedabad, Gujarat 380 009, India
3L. 1627 Awadh Puri Colony Beniganj, Phase-III, Opposite-Industrial Training Institute (ITI), Ayodhya Main Road, Faizabad, Uttar Pradesh 224 001, India

Received 19 April 2014; Accepted 11 June 2014; Published 2 July 2014

Academic Editor: Abdelalim A. Elsadany

Copyright © 2014 Prashantkumar Patel and Vishnu Narayan Mishra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Gupta, “Approximation for modified Baskakov Durrmeyer type operators,” The Rocky Mountain Journal of Mathematics, vol. 39, no. 3, pp. 825–841, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. V. Gupta, M. A. Noor, M. S. Beniwal, and M. K. Gupta, “On simultaneous approximation for certain Baskakov Durrmeyer type operators,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, pp. 1–15, 2006. View at Google Scholar · View at MathSciNet
  3. V. Gupta and P. N. Agrawal, “Rate of convergence for certain Baskakov Durrmeyer type operators,” Annals of Oradea University, Fascicola Matematica, vol. 14, pp. 33–39, 2007. View at Google Scholar · View at MathSciNet
  4. H. Karsli and E. Ibikli, “Convergence rate of a new Bezier variant of Chlodowsky operators to bounded variation functions,” Journal of Computational and Applied Mathematics, vol. 212, no. 2, pp. 431–443, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. V. N. Mishra, H. H. Khan, K. Khatri, and L. N. Mishra, “Hypergeometric representation for Baskakov-Durrmeyer-Stancu type operators,” Bulletin of Mathematical Analysis and Applications, vol. 5, no. 3, pp. 18–26, 2013. View at Google Scholar · View at MathSciNet
  6. V. N. Mishra, K. Khatri, and L. N. Mishra, “On simultaneous approximation for Baskakov-Durrmeyer-Stancu type operators,” Journal of Ultra Scientist of Physical Sciences, vol. 24, no. 3, pp. 567–577, 2012. View at Google Scholar
  7. H. H. Khan, Approximation of classes of function [Ph.D. thesis], AMU, Aligarh, India, 1974.
  8. X. M. Zeng and F. C. Cheng, “On the rates of approximation of Bernstein type operators,” Journal of Approximation Theory, vol. 109, no. 2, pp. 242–256, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. Mursaleen, V. Karakaya, M. Ertürk, and F. Gürsoy, “Weighted statistical convergence and its application to Korovkin type approximation theorem,” Applied Mathematics and Computation, vol. 218, no. 18, pp. 9132–9137, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. D. D. Stancu, “Approximation of function by a new class of polynomial operators,” Revue Roumaine de Mathématique Pures et Appliquées, vol. 3, no. 8, pp. 1173–1194, 1968. View at Publisher · View at Google Scholar
  11. R. Yang, J. Xiong, and F. Cao, “Multivariate Stancu operators defined on a simplex,” Applied Mathematics and Computation, vol. 138, no. 2-3, pp. 189–198, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. H. M. Srivastava, M. Mursaleen, and A. Khan, “Generalized equi-statistical convergence of positive linear operators and associated approximation theorems,” Mathematical and Computer Modelling, vol. 55, no. 9-10, pp. 2040–2051, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. M. Mursaleen, A. Khan, H. M. Srivastava, and K. S. Nisar, “Operators constructed by means of q-Lagrange polynomials and A-statistical approximation,” Applied Mathematics and Computation, vol. 219, no. 12, pp. 6911–6918, 2013. View at Publisher · View at Google Scholar · View at Scopus
  14. V. N. Mishra and P. Patel, “Approximation by the Durrmeyer-Baskakov-Stancu operators,” Lobachevskii Journal of Mathematics, vol. 34, no. 3, pp. 272–281, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. V. N. Mishra, K. Khatri, and L. N. Mishra, “Inverse result in simultaneous approximation by Baskakov-Durrmeyer-Stancu operators,” Journal of Inequalities and Applications, vol. 2013, no. 586, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. V. N. Mishra and P. Patel, “Some approximation properties of modified jain-beta operators,” Journal of Calculus of Variations, vol. 2013, Article ID 489249, 8 pages, 2013. View at Publisher · View at Google Scholar
  17. V. N. Mishra, K. Khatri, and L. N. Mishra, “Statistical approximation by Kantorovich-type discrete q-Beta operators,” Advances in Difference Equations, vol. 345, no. 1, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  18. V. N. Mishra and P. Patel, “On simultaneous approximation for generalized integral type Baskakov operator,” Baskakov Operator. Submitted for publication.